By Juliet Rowan / 10:15 AM Tuesday Aug 20, 2013


Last night, I was visited by bloodied, haggard corpses of people with holes where their eyes should've been. Just as I was getting to grips with their horrific appearance, they started stabbing at me with huge, skewer-type needles. I had no defense against their relentless attack until someone managed, with an almost pathetic gesture, to fend them off with a plastic lid. Just long enough for me to wake up.
This is my world at the moment. Nightmares when I sleep, headaches while I'm awake and, if I succumb to it, a rising sense of panic that threatens to swallow me whole. I'm getting chest pain, nausea, a numb face, and today I spent the morning trapped in a horrible haze, trying desperately to ground myself and focus on looking after my two small children.
After almost two years on Citalopram, one of the world's most prescribed antidepressants, I have decided to stop.
I was not prepared for a difficult withdrawal (and neither it seems were the many others who have Googled "side effects of coming off Citalopram"). There was no warning from my doctor; I was just told to take it slowly, reducing my dose a week or so at a time.
Read the full article at New Zealand Herald 

Comment